# SDR ASAA2016092918166

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 9,586 hours, 3,095 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT INOPERATIVE. . OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  ACFT GROUNDED. PERFORMED OPS TEST IAW AMM 30-41-00. LEFT SIDE WINDOW HEAT OPERATING NORMALLY. GROUND VERIFICATION SUCCESSFUL.
